# SDR SWIA200617270

- Difficulty date: October 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 24,698 hours, 35,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT 9BC OVERHEAD BIN IS INOP.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.
